Home › Forums › Infant Reflux Information › Medicines › Prevacid Solutabs and poop?
- This topic has 5 replies, 1 voice, and was last updated 19 years, 6 months ago by
Anonymous.
-
AuthorPosts
-
April 15, 2007 at 11:31 am #30558
Anonymous
InactiveI started my little girl Chloe on the solutabs last night and she has had some runny poos more so than the normal nutramigen poo’s
.Does this get better or if it goes on should I ask to change type of prevacid maybe?
Also I have to disolve them in 4ml of water then give it to her… can I just suck up most of the beads that form with a little water and give it that way to help avoid the aspertame insted of the whole 4ml of water?!
April 15, 2007 at 9:13 pm #30613Anonymous
InactiveIt can take several days -up to two weeks- before the Prevacid may kick in. I would maybe wait until Tuesday morning and then if you still notice unusual poos, give the doc a call. Is she uncomfortable, more gassy or irritable along with the diaper symptoms? It is so hard to know what to do.
We didn’t use the amount of water they said – we just used what was necessary to dissolve the solutab. I actually put the solutab into a syringe and then sucked up a bit of water – shook it – and once it was dissolved – shot it into the side of Carson’s mouth. There would be a bit of residue left so I would suck up a bit more water and shake it again and tip it so that the beads would go to the end of the syringe and usually on the 2nd try, all would be gone. That is just how we did it – there may be other true, tried methods also.
April 16, 2007 at 7:22 am #30631Anonymous
InactiveWe had the opposite from prevacid- constipation! We don’t know if it’s just Hailey, or the PPI making it worse.
April 16, 2007 at 11:21 pm #30728Anonymous
InactiveOh boy!!! Now we have the worst diaper rash she has ever had! I’v let it air out and using “buttpaste” on it…no help so far….I have always been a “fast” changer so…Today she pooped while being changed and before i got the wipe and got it off it had turned her red where it was on her… I feel so bad for her!!! I already use the sensative skin wipes by pampers so atleast that’s good.
Will this clear up with the prevacid or? I looked up other posts about it and seemed it was doing her baby the same way?
Poor baby girl!!

April 17, 2007 at 10:07 am #30761Anonymous
InactiveI haven’t heard of diaper rash from Prevacid. Does she have diarrhea? From what I’ve read diarrhea and constipation are the most common side effects of all medications. Fortunately this side effect often passes in a few weeks as the body adapts to the medication.
I can’t help but wonder if the runny poos might be from the Nutramigen. Only because I’ve read about so many babies on this board who have problems with the high corn content in Nutramigen.
Myles had a horrible diaper rash when he had rotavirus a few months ago. I used this http://www.pinxav.com and it really helped.
April 17, 2007 at 1:51 pm #30793Anonymous
InactiveIsaac gets very constipated from the prevacid. Maybe a virus?
-
AuthorPosts
- You must be logged in to reply to this topic.
